# SDR DXTA200701862

- Difficulty date: January 17, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 7,006 hours, 6,020 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE APPLYING BRAKE PRESSURE ON LANDING ROLLOUT THE BRAKE SYSTEM SURGES GIVING YOU THE SENSATION  OF SLIPPING ON RUNWAY SURFACE.REMOVED ANTI-SKID TRANSDUCERS & INSPECTED FOR ANY UNUSUAL MOISTURE. FOUND NONE. TAXI (HIGH SPREAD) AIR CRAFT & APPLIED HEAVY BRAKING AIRCRAFT STOPPED STRAIGHT & ANTI SKID COVER BE FELT WORKING. OPS CHECKED GOOD. A SLIPPING SENSATION NEVER FELT WORK DONE IAW CE-560 AFM & CE-560 AMM CHAPTER 32-42-00.
